# SDR 9JLA201504038128

- Difficulty date: February 26, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 3,001 hours, 1,825 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Unit
- Part number: 3500920
- Part serial: D1905
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FLT LEVEL 360 THEY RECEIVED AN APU BLEED AIR LEAK WARNING.  NOTE, APU WAS NOT OPERATING.  TROUBLESHOOTING DISCOVERED THAT THE APU BLEED AIR LEAK DETECTION CONTROL UNIT PN 35009-20 WAS DEFECTIVE.  A NEW UNIT WAS INSTALLED.  OPERATIONS CHECKED OK.
